Amino acids / Feverall

Feverall, Acetaminophen Suppositories Junior Strength, 325 mg, 6 Each

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Feverall, Acetaminophen Suppositories Junior Strength, 325 mg, 6 Each

Package details

Form
Liquid

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description Feverall jr. Strength acetaminophen is a quick acting liquid medication designed to relieve pain and reduce fever in children. It provides reliable and gentle relief for common discomforts such as headaches, minor aches, sore throat, toothaches, and fever associated with colds or flu. Product Benefits Reduces Fever Quickly And Effectively. Relieves Mild To Moderate Pain In Children. Quick Acting Liquid Formulation For Easy Administration. Ingredients Active Ingredients: Acetaminophen, USP (325 mg). Purpose Pain Reliever/Fever Reducer. Inactive Ingredients: Glycerol Monostearate, Hydrogenated Vegetable Oil, Polyoxyethylene Stearate, Polysorbate 80. Suggestions For children 6 to 12 years old, use 1 every 4 to 6 hours. Administer no more than 5 doses in a 24-hour period. Special Note Warnings Keep out of reach of children. DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products